- 04-27-2010, 11:56 AM
I would honestly point you towards Turinabol, it will require support supps and a proper PCT, but it is generally accepted as a great first cycle. Sides are not that rough, and people on these boards have been in love with it.
- 04-27-2010, 12:07 PM
04-27-2010, 08:56 PM
04-28-2010, 12:34 AM
04-28-2010, 07:58 AM
No some DHT PH/steriods surprisingly do not cause classic DHT symptoms of facial hair, baldness, aggression and prostrate problems. The first in the market (I forget its name) didn't cause any major problems in terms of shutdown, liver or surprisingly andro sides. They must all be hard on the prostrate though.
DHT itself would cause heavy andro-sides, baldness and hair problems.
07-28-2013, 10:43 AM
07-28-2013, 11:03 AM
07-28-2013, 11:30 AM
07-28-2013, 08:53 PM
Similar Forum Threads
- By corsaking in forum AnabolicsReplies: 13Last Post: 07-29-2013, 11:45 AM
- By Hurricane15 in forum SupplementsReplies: 23Last Post: 05-09-2010, 12:29 PM
- By JanSz in forum Male Anti-Aging MedicineReplies: 0Last Post: 06-06-2007, 08:08 AM